Cutaneous Burn Following Lumbar Radiofrequency Ablation: A Case Report.
Аннотация
BACKGROUND
Radiofrequency ablation (RFA) procedures are commonly utilized interventions for treating axial low back pain. While RFA is widely regarded as safe, it can lead to skin complications on rare occasions. We present a case of a patient who developed a rash in the days following an RFA.
CASE REPORT: A 61-year-old woman with hyperlipidemia, migraines, and vertigo presented to the pain clinic with 90% relief 2 days after receiving bilateral RFA to the L3-L5 medial branches, completed without intraoperative complications. She developed skin blistering and sloughing at the procedural sites, more pronounced on the right, without signs of infection. In 2024, she had received RFA to the L2-L5 area and developed no skin complications. At the pain clinic, she was treated with topical silver sulfadiazine, bacitracin, and meloxicam.
CONCLUSION
This case identifies a rare sequela to a generally safe procedure. We examined potential causes of burn damage that might have occurred during the procedure and seek similarities to other cases that have been presented.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.